# SDR IPXA2017041216074

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 53,804 hours, 17,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR TAB (YELLOW) VERY STIFF. HARD TO CLOSE. LUBED MAIN CABIN DOOR IAW 52-12-00. OPS CK OK.
